×

La déformation des formes hermitiennes et son application aux domaines de Siegel. (The deformation of Hermitian forms and its application to Siegel domains). (French) Zbl 0415.32010


MSC:

32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
32G05 Deformations of complex structures
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] I. I. PIATETSKY-CHAPIRO , Géométrie des domaines classiques et théorie des fonctions automorphes (en russe), Fizmatgiz, Moscow, 1961 ; traduction française, Dunod, Paris, 1966 . · Zbl 0142.05101
[2] I. SATAKE , Symplectic Representations of Algebraic Groups satisfying a Certain Analyticity Condition (Acta Math., 117, 1967 , p. 215-279). MR 35 #6694 | Zbl 0149.39004 · Zbl 0149.39004
[3] I. SATAKE , Linear Imbeddings of Self-dual Homogeneous Cones (Nagoya Math. J., 46, 1972 , p. 121-145; Corrections, ibid., 60, 1976 , p. 219). Article | MR 46 #9188 | Zbl 0253.32020 · Zbl 0253.32020
[4] I. SATAKE , Algebraic Structures of Symmetric Domains [Pupl. de Math. Soc. Japan, Iwanami et Princeton Univ. Press (à paraître)]. · Zbl 0483.32017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.